Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 5 (1951), 231-232
DOI: https://doi.org/10.1090/S0025-5718-51-99417-3
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. C. Cunningham & H. J. Woodall, ``Factorisation of $ Q = ({2^q} \mp q)$ and $ (q{.2^q} \mp 1)$,'' Messenger Math., v. 47, 1917, p. 1-38.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99417-3
Article copyright: © Copyright 1951 American Mathematical Society